Kosmologische Lösungen eines homogenen Wirkungsprinzips.

Walter Nohl

Commentarii mathematici Helvetici (1955)

  • Volume: 29, page 338-350
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Nohl, Walter. "Kosmologische Lösungen eines homogenen Wirkungsprinzips.." Commentarii mathematici Helvetici 29 (1955): 338-350. <http://eudml.org/doc/139110>.

author = {Nohl, Walter},
journal = {Commentarii mathematici Helvetici},
keywords = {relativity theory},
pages = {338-350},
title = {Kosmologische Lösungen eines homogenen Wirkungsprinzips.},
url = {http://eudml.org/doc/139110},
volume = {29},
year = {1955},

AU - Nohl, Walter
TI - Kosmologische Lösungen eines homogenen Wirkungsprinzips.
JO - Commentarii mathematici Helvetici
PY - 1955
VL - 29
SP - 338
EP - 350
KW - relativity theory
UR - http://eudml.org/doc/139110
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.